# SDR AALA202010269001

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 53,806 hours, 32,604 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591431
- Part serial: FE016055
- Condition: Defective
- Location: Fuel Qty
- Part time: 2,848 hours, 1,807 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT TRANSFER VALVE ON SD DISPLAY SHOWED AMBER IN TRANSIT HALFWAY OPEN.  FLUCTUATED CLOSED TO IN TRANSIT.  200 LBS MORE FUEL ON RT SIDE.  MONITORED SD SCREEN AND SAW LARGE FUEL QUANTITY FLUCTUATIONS & UNCOMMANDED VALVE MOVEMENT.  REPLACED FUEL QUANITY INDICATION COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 28-42-00.
